Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An application of Bochner's technique to the deformations of the complex structure of $\mathbb C \mathbb P^n$


Author: Yong Ouyang
Journal: Proc. Amer. Math. Soc. 131 (2003), 3703-3709
MSC (2000): Primary 32G05, 58J05
Published electronically: July 2, 2003
MathSciNet review: 1998177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the deformation of the complex structure of $\mathbb C \mathbb P^n$. We show that a harmonic deformation on $\mathbb C \mathbb P^n$ equipped with the Fubini-Study metric is trivial if its supernorm is appropriately small.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G05, 58J05

Retrieve articles in all journals with MSC (2000): 32G05, 58J05


Additional Information

Yong Ouyang
Affiliation: Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu, 130-012 Seoul, Korea
Address at time of publication: 510403, GuangZhou, Jin Zhong Heng Lu, BaiLan HuaYuan, 25 Dong 403, P. R. China
Email: ouyang@newton.kias.re.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07126-0
PII: S 0002-9939(03)07126-0
Received by editor(s): January 6, 2002
Published electronically: July 2, 2003
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society